# SDR USAA2013102200009

- Difficulty date: September 30, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 41,807 hours, 17,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK - CORROSION FOUND ON LT LOWER SILL BETWEEN FRAMES 66 TO 68, S23L. REPLACED LT LOWER SILL IAW SRM 51-72-11 & EA 504353.
